# SDR SWAA095455

- Difficulty date: August 24, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 42,585 hours, 34,709 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435369
- Part serial: 2740
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT WING I/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
